# SDR SWI2025F00340

- Difficulty date: December 19, 2024
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 40,930 hours, 30,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BAGGAGE BAY, FWD H STRAP CORRODED @ APROX FS 538 BETWEEN LBL STRGS 25-26 MARKED      (C-CHECK RO 3/14/2025)    REMOVED AND REPLACED "H" STRAP AT F.S.538.00.REF: CRJ-700 S.R.M.51-42-22-001-001-A01, 51-42-21-001-001-A01.DWG-SH670-33750 REV-Y. COMPLIED WITH 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR (**RII**).
